Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 15, Issue 12 (December 2018)

Research Articles
No Access
Gauge approach to the symmetric teleparallel gravity
  • 1850198

https://doi.org/10.1142/S0219887818501980

Research Articles
No Access
k-Jet field approximations to geodesic deviation equations
  • 1850199

https://doi.org/10.1142/S0219887818501992

Research Articles
No Access
Anisotropic behavior of dark energy models in fractal cosmology
  • 1850200

https://doi.org/10.1142/S0219887818502006

Research Articles
No Access
Lightlike hypersurfaces of metallic semi-Riemannian manifolds
  • 1850201

https://doi.org/10.1142/S0219887818502018

Research Articles
No Access
𝔥-Relative cohomology on S1|1 and deformations
  • 1850202

https://doi.org/10.1142/S021988781850202X

Research Articles
No Access
The relative cohomology of the Lie superalgebra of contact vector fields on S1|2
  • 1850203

https://doi.org/10.1142/S0219887818502031

Research Articles
No Access
Revisiting Connes’ finite spectral distance on noncommutative spaces: Moyal plane and fuzzy sphere
  • 1850204

https://doi.org/10.1142/S0219887818502043

Research Articles
No Access
H-curvature tensors on IK-normal complex contact metric manifolds
  • 1850205

https://doi.org/10.1142/S0219887818502055

Research Articles
No Access
On Darboux Theorem for symplectic forms on direct limits of symplectic Banach manifolds
  • 1850206

https://doi.org/10.1142/S0219887818502067

Research Articles
No Access
The tensor product of supersymmetric N=(1,1) spectral data
  • 1850207

https://doi.org/10.1142/S0219887818502079

Research Articles
No Access
Parallel transports and related phases according to Frenet and Darboux frame in 31
  • 1850208

https://doi.org/10.1142/S0219887818502080

Research Articles
No Access
Inflation constraints for classes of f(R) models
  • 1850209

https://doi.org/10.1142/S0219887818502092

Research Articles
No Access
Non-minimal torsion-matter coupling and wormhole solutions
  • 1850210

https://doi.org/10.1142/S0219887818502109

Research Articles
No Access
n-Tuple principal bundles
  • 1850211

https://doi.org/10.1142/S0219887818502110

Research Articles
No Access
Autonomous dynamical system description of de Sitter evolution in scalar assisted f(R)ϕ gravity
  • 1850212

https://doi.org/10.1142/S0219887818502122